See Alike in...

Alike App

Browser

Reesee

745d

Medicine is no longer working. What should I do

    • sweets1477

      697d

      I'm going the same thing taking mesalamine for about year. It decided to stop helping me just maintains the condition. Still have to take it, told can't just stop taking it. Def talk to the doctor, and if something new affects you let them know right away. Keep in contact with the doctor, for sure it will prob take a few medications before you feel better.

    • Anggg

      742d

      Talk to your doctor! I’ve failed so many treatments but i think I’ve finally found one that works for me. You might just have to try something new!

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion